# SDR SIMA20231124002

- Difficulty date: November 24, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064008
- Condition: Corroded
- Location: Fr 48-49
- Component: Seat Track
- Component part number: 17002064008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 ? RH LOWER INBD SEAT TRACK CORRODED BTW FR 48-49 (LEVEL 2 CORROSION) -C/A-BLENDED CORROSION ON RH LOWER INBD SEAT TRACK BTW FR 48-49 IAW EMB 170 SRM 51-12-01 AND IS OUT OF LIMITS IAW EMB 170 SRM 53-22-10. REMOVED DAMAGED TEETH FROM RH LOWER INBD SEAT TRACK BTW FR 48-49 IAW EMB 170 SRM REPAIR 02P. NO SPLICE DEVICE FITTING REQUIRED AT THIS LOCATION.
